# SDR CA970625008

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Card
- Part number: 308
- Condition: Failed
- Location: Pseu
- Component: Eldec, 841005
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

(CAN) DURING CLIMB, NOSE AND RIGHT DOOR AMBER, LEFT AND NOSE GEAR GREEN LIGHTS ON  NOSE RED LIGHT AND AMBER HANDLE LIGHTS ALSO ON  AT EXTENSION ALL GREEN AND NOSE AND RIGHT MAIN AMBER LIGHTS ON  FAULT CODES IDENTIFIED DURING PSEU GROUND TEST. CARD FAULTS FOUND. PSEU REPLACED.
